# SDR QXEA2014020400085

- Difficulty date: January 31, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5240 · Service Doors
- Part: Pivot
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR PIVOT ASSY STUD GOUGED.  REMOVED PIVOT ASSY STUD IAW AMM 52-41-01-000-801.  INSTALLED NEW PIVOT ASSY STUD AMM 52-41-06-400-801, STEP 4 B.
